# SDR RRXA10860

- Difficulty date: March 9, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,374 hours, 32,353 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin
- Part number: NPN
- Condition: Corroded
- Location: Sta640-610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO FILLET ATTACH HOLES AT STA. 640-610 AND L31L TO L28L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW DC-8 SRM 53-2-0 AND E.O.#01-024 WITH APPROVED 8110-3 DATED 03/08/01. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
